# SDR DALA2017101907690

- Difficulty date: October 17, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 46,172 hours, 5,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, SEAT TRACK AT C1, C73-74 FOUND CORRODED.  REPLACED THE SEAT TRACK IAW DRAWING F53478007.
